# SDR R61A201209080492

- Difficulty date: September 8, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N136HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000228
- Aircraft time: 11,412 hours, 9,135 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Service Panel
- Part number: 17060578405
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND AFT WASTE BOX DELAMINATED.   MAINTENANCE REMOVED AND REPLACED AFT WASTE BOX IAW EMB 175 SRM 51-40-02, AND 51-41-02.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
